Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COSMAN MEDICAL CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COSMAN MEDICAL CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number
CSK-TC15
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/14/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Device analysis was performed on the returned electrode found that the shaft was completely separated from the hub due to excessive external mechanical force.
New Search
Submit an Adverse Event Report
Brand Name
CSK ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer
(Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key
7330977
Report Number
3006630150-2018-00984
Device Sequence Number
13478660
Product Code
GXI
UDI-Device Identifier
00813250010114
UDI-Public
00813250010114
Combination Product (Y/N)
N
Initial Reporter State
NM
Initial Reporter Country
US
PMA/510(K) Number
K050084
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
03/12/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
CSK-TC15
Device Lot Number
041017
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/06/2018
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/14/2018
Initial Report FDA Received Date
03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1